# SDR IXXA07SMN253S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Dented
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT FRAME WITH DENT AND MISDRILLED AT STATION 200.000 LONGERON31 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED FRAME SEGMENT.  FABRICATED FRAME SEGMENT ANGLE AND SPLICE.  PERFORMED HEAT TREATMENT TO REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 53-2-0 FIG 2, SHEET 2 AND 6, 51-1-11, 51-3-1, IAW DC8 SRM 53-2-0 FIGURE 2 SHEET 2 AND 6, DC8 SRM 51-1-20D, DC8 SRM 53-2-0 FIGURE 2 SHEET 1, 51-2-0 FIGURE 50 SHEET 49 T/R NUMBER 51-106 DATED 01-29-99, SRM 53-4-1 FIGURE 40 SHEET 5 AND 6, DC8 SRM 53-2-0 FIGURE 2 SHEET 7 AND 8 T/R NUMBER 53-110 DATED 11-10-2000, DC8 SRM 51-1-1 PAGES 1, 13, 17, DC8 SRM 51-1-8B.
